# SDR L1GA200000095

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5919218506
- Condition: Corroded
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RIGHT FLAP INBOARD HINGE FITTING ASSEMBLY.
